MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM VB12

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM VB12
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reports observation of an elevated atellica im vitamin b12 (vb12) result with lot # 302, which was discordant relative to repeat testing on the alternate analyzer.The customer uses two parameters such as moving average concept and quality control (qc) for assay performance.On the day of the reset, two moving average failures with negative bias were observed.Also observed failed qc results on ancillary pack of 5446 and 5562.The initial result was not reported to the physician(s).The sample was repeated on an alternate atellica im analyzer.The repeat result recovered lower than the initial result and matched the clinical assessment.The repeat result was considered correct and reported to the physician(s).There are no allegations of patient harm, changes in treatment, or delays of diagnosis or treatment resulting from the observed result discordance.
 
Additional Manufacturer Narrative
An outside of the united states (ous) customer contacted the siemens remote services center (rsc) and reported observation of an elevated atellica im vitamin b12 (vb12) result, which was discordant relative to repeat testing on an alternate analyzer.Siemens reviewed the reagent and ancillary reagent usage related to the reported discordant samples.Bio-rad quality control (qc) performed on the ancillary dilution tray turntable (dtt) packs used for patient testing was outside of customer-defined range on the day of patient testing.It was also observed that multiple packs of both primary and ancillary reagents were concurrently in use on the atellica im analyzer during the time of patient and qc testing making it difficult to evaluate qc performance for the numerous combinations of primary and ancillary pack reagents.Subsequent testing using alternate primary and ancillary packs produced acceptable qc and patient results, and no further vb12 assay issues were reported.Siemens further evaluated the event and concluded that the ancillary dtt reagent that failed qc on the day of patient testing contributed to the elevated vb12 result.No systemic reagent or instrument problems were identified.The instrument is performing according to specifications.No further evaluation of this device is required.

Brand Name
ATELLICA IM VB12
Common Device Name
ATELLICA IM VB12
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
333 coney st. e
registration #: 1219913
walpole MA 02032
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key24825320
Report Number1219913-2026-00073
Device Sequence Number9139899
Product Code CDD
UDI-Device Identifier00630414600284
UDI-Public(01)00630414600284(10)10995715(17)260707
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K993571
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/07/2026
Device Model NumberN/A
Device Catalogue Number10995715
Device Lot Number79493302
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2026
Initial Report FDA Received Date04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown